# SDR J7SA2023080100367

- Difficulty date: July 28, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N521FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20057
- Aircraft time: 16,266 hours, 10,062 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: CA47030003
- Part serial: 3555
- Condition: Unserviceable
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, DESCENDING THROUGH FL250 WITH AUTOPILOT ON, AIRCRAFT ROLLED UNCOMMANDED LEFT THEN BACK TO THE RIGHT. AMBER SPOILER FAULT AND CYAN STAB TRIM FAULT CAS DISPLAYED. LEFT AND RIGHT OUTER SPOILERS WERE SLIGHTLY UP. APPROACH AND LANDING AT KLAX WITH FLAPS 20 WITH NO FURTHER INCIDENT. REPLACED # 8 MFS ACTUATOR IAW CH 300 AMM 27-62-01. RIG, OPS, AND LEAK CHECKS SATISFACTORY.
